# SDR SIMA200314802

- Difficulty date: May 15, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE FORWARD DIGITAL WAS FOUND CORRODED BELOW SRM LIMITS.  BLENDED THE CORRODED AREA AND TREATED THE BARE METAL SURFACE.  FABRICATED A REPAIR DOUBLER AND INSTALLED. REPAIR DONE IAW EMB STATMENT IC2003-145/1604, PARA 12.  (M)
